# SDR CALA2023101603065

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N17303
- Make and model: Boeing 737-8
- Aircraft serial: 67561
- Aircraft time: 1,219 hours, 462 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Stab Trim Actuat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

STAB OUT OF TRIMLIGHT ELECTRIC TRIM INOP UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003088021 AND PRTR FOUND STAB TRIM ACTUATOR C/B OUT (P6-2,D10) PERFORMED STAB TRIM MOTOR OPS CHK IN REF WITH AMM 27-41-71-700-801. ELEC STAB TRIM O PS NML. PERFORMED FIM 22-11 T-D72 STAB OUT OF TRIM LIGHT ON - DF CS FAULT CHANNEL ''B'' 22-11177 - IN REF WITH FIM 22-11 TASK 934 P ERFORMED DFCS LIBRARY TEST 32 SPD/STB TRIM ALL TESTS PASSED. NO PREVIOUS HISTORY OF BREAKER TRIPPING. SUSPECTED INADVERTENTLY TRIPPED BY SEAT BELT HARNESS CREEKS,
